MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SONY 27 MONITOR; VIDEO MONITOR, MEDICAL IMAGING, COLOR

SMITH & NEPHEW, INC. SONY 27 MONITOR; VIDEO MONITOR, MEDICAL IMAGING, COLOR
Model Number LMD-2760MD
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, after the procedure, a partially raw cable of the "sony 27 monitor" caused an electrical shock to a nurse that touched the support of the monitor.In consequence, she had to be supported by hospital first aids.No other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.There was a relationship found between the returned device and the reported incident.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was an isolated event.An analysis of the customer provided images found that the power cord jacket is damaged exposing shielding.A review of the instructions for use found the socket-outlet shall be installed near the equipment and shall be easily accessible.A review of risk management files found that the reported failure was documented appropriately.Clinical evaluation found that no further medical assessment is warranted at this time.The complaint was confirmed.Factors that could have contributed to the reported event include inadvertent stress applied to the cable.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.

Brand Name
SONY 27 MONITOR
Common Device Name
VIDEO MONITOR, MEDICAL IMAGING, COLOR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10241014
Report Number1643264-2020-00481
Device Sequence Number16879345
Product Code GCJ
UDI-Device Identifier04905524983111
UDI-Public04905524983111
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLMD-2760MD
Device Catalogue Number72204860
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer09/01/2020
Initial Report FDA Received Date07/07/2020
Supplement Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;